Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS Milwaukee, WI

April 13, 2014Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Apr 13, 2014, 12:21 AM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 12:21 AM CDT (05:21 UTC)
Expired
Apr 13, 2014, 1:00 AM CDT
In force
39 min
Issued by
NWS Milwaukee, WI

Counties Iowa County, WI, Lafayette County, WI

The radar

The La Crosse radar (KARX), 133 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1978 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WWUS83 KMKX 130521
SPSMKX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT SUN APR 13 2014
 
WIZ062-067-130600-
LAFAYETTE-IOWA-
1221 AM CDT SUN APR 13 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE AND IOWA 
COUNTIES...

AT 1218 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FENNIMORE TO NEAR GALENA...AND MOVING EAST AT 50
MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  DODGEVILLE AROUND 1245 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LESLIE...LEAD
MINE...LINDEN...PLATTE MOUNDS...SOMERS...WIOTA...NEW DIGGINGS...
HIGHLAND...BLACKHAWK LAKE REC AREA AND HOLLANDALE.

LAT...LON 4309 9043 4316 8985 4251 8984 4251 9043
TIME...MOT...LOC 0518Z 264DEG 42KT 4299 9057 4238 9044 

$$

WOOD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Apr 12, 2:43 PM CDT, 9 hours 38 minutes earlier.

Area forecast discussion, Apr 12, 2:43 PM CDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT SAT APR 12 2014

.SHORT TERM...

.TONIGHT - CONFIDENCE...MEDIUM SURFACE WARM FRONT HAS NUDGED INTO SC
WI. MASSIVE TEMPERATURE DIFFERENTIAL ACROSS THE CWA...MID/UPPER 30S
IN THE NE CWA AND MID 70S IN THE SOUTH WITH GUSTY SOUTH WINDS AND
DEW POINTS INTO THE MID 50S. ELEVATED STORMS ASSOCIATED WITH 850-700
FRONTOGENETICAL FORCING STILL TRAVERSING ACROSS CNTRL AND PORTIONS
OF SRN WI. THIS INITIAL 850 JET CORE WILL TRANSLATE EAST. MEANWHILE
STRONG HEATING AND DESTABILIZATION IS OCCURING FROM IOWA AND
ILLINOIS AND POINTS SOUTH WITH THE NORTHERN FRINGE OF THIS INTO FAR
SC WI. INSTABILITY PROGS...LI/S...MLCAPE...CRAVEN SIG/SVR...K INDEX
ALL SHOW THE DESTABILIZING TREND WELL INTO SC WI. 4KM WRF/RAP/HRRR
ARE ALL KEYING ON WESTWARD DEVELOPMENT ACROSS IA WITH STORMS
TRANSLATING ACRS SRN WI THIS EVENING. SHORTWAVE IN KS PROGGD TO LIFT
NE AND HELP INTIIATE STORMS WITHIN THE UNSTABLE AIR. ADDING FURTHER
SUPPORT WILL BE UPPER DIVERGENCE ASSOCIATED WITH RIGHT REAR QUADRANT
OF 200-300 MILLIBAR JET ACROSS U.P. STRONGEST SURFACE BASED
INSTABILITY WILL BE IN CLOSER PROXIMITY OF SURFACE WARM
FRONT...ALONG AND JUST TO THE SOUTH. LAKE MICHIGAN HAS HAD ITS SAY
ON HOLDING UP THE NORTHWARD PUSH IN ERN WI. ANOTHER POTENTIAL
NEGATIVE IS THE CONSIDERABLE CLOUD COVER UPSTREAM. BOTTOM LINE...AT
THIS POINT ENOUGH FAVORABLE FACTORS IN PLACE TO WARRANT THE SPC
SLIGHT RISK INTO SRN WI. SVR THREAT APPEARS GREATEST ALONG AND SOUTH
OF THE SFC WRM FRONT IN SC WI.

.SUNDAY - CONFIDENCE...MEDIUM ACTIVE PATERN PERSISTS. WHILE ONE
SHORTWAVE SHIFTS EAST THE ACTIVE UPPER FLOW CONTINUES. PROGS SUGGEST
A POTENTIAL LULL IN THE MORNING WITH ANOTHER SHOT OF STEADY
RAINS/THUNDER RIDING IN FOR THE AFTERNOON. 850 BAROCLINIC TIGHTENS
UP ACROSS THE CWA WITH A RENWED 850 JET CORE INCREASING ACROSS
ILLINOIS. THIS WILL MAXIMIZE FORCING ACROSS SRN WI.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM

THE MID/UPPER TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS
WITH THE MAIN RIGHT ENTRANCE REGION LIFTING TO THE NORTH OF THE
FORECAST AREA...BUT THE 250 MB WINDS DO INCREASE SUNDAY NIGHT OVER
SOUTHERN WISCONSIN WITH WEAK UPPER DIVERGENCE.

THE 925/850/700 MB LATER IS SATURATED SUNDAY NIGHT...BUT DOES DRY
DURING THE DAY MONDAY FROM THE NORTHWEST.

700 UPWARD MOTION IS STRONG SUNDAY EVENING BUT WEAKENS AFTER
MIDNIGHT BEFORE BECOMING DOWNWARD MONDAY AFTERNOON...EXCEPT FOR
THE FAR SOUTHEAST TIP.

BOTH THE 12Z GFS AND 00Z ECMWF TAKES A LOW NORTHEAST ACROSS THE
FRONTAL BOUNDARY THAT IS LOCATED ACROSS CENTRAL AND NORTHERN
ILLINOIS...SUNDAY NIGHT. THIS SPREADS MODERATE TO HEAVY RAIN
AMOUNTS ACROSS MUCH OF SOUTHERN WISCONSIN...WITH AMOUNTS OF 1 TO
1.5 INCHES. THICKNESS AND 850 MB TEMPERATURE VALUES DROP...AND
NAM SOUNDINGS COOL ENOUGH FOR A CHANGE OVER TO SNOW. HOWEVER THIS
HAPPENS AFTER MOST OF THE HEAVIER PRECIPITATION FALLS...SO DO NOT
EXPECT ACCUMULATIONS TO CAUSE MUCH OF A PROBLEM.

.MONDAY NIGHT AND TUESDAY...

THE MAIN MID/UPPER TROUGH AXIS MOVES ACROSS WISCONSIN LATE MONDAY
NIGHT AND TUESDAY MORNING WITH UPPER DIVERGENCE AHEAD OF THE
TROUGH AXIS AND CONVERGENCE BEHIND. WEAK 700 MB UPWARD MOTION OVER
THE FAR SOUTHEAST EARLY MONDAY MORNING BECOMES DOWNWARD.

MID LEVELS REMAIN DRY...WITH SOME INCREASE IN RH WEST OF MADISON
BY EVENING.

.LONG TERM...

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...LOW

THE MID/UPPER LEVEL FLOW IS ZONAL WEDNESDAY AND BECOMES SOMEWHAT
SOUTHWEST LATER THURSDAY.

WARM AIR ADVECTION AND SOUTH WINDS OCCURS WEDNESDAY AHEAD OF A
TROUGH OF LOW PRESSURE EXTENDING FROM COLORADO TO THE UPPER
MISSISSIPPI VALLEY. MOST OF THE PRECIPITATION STAYS NORTH AND WEST
WEDNESDAY.

THE 00Z ECMWF BRINGS A STRONGER LOW ACROSS SOUTHERN MINNESOTA
WEDNESDAY AND INTO NORTHERN WISCONSIN WEDNESDAY NIGHT...WHILE THE
12Z GFS KEEPS THE MAIN LOW OVER OKLAHOMA AND EASTERN KANSAS.
THE 12Z GFS LIFTS THIS LOW INTO WISCONSIN THURSDAY WHILE THE 00Z
ECMWF BRINGS IN HIGH PRESSURE BEHIND ITS DEPARTING LOW.

.FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW

THE 12Z GFS MOVES THE SURFACE LOW INTO THE UPPER GREAT LAKES
FRIDAY WHILE THE ECMWF LINGERS THE SURFACE HIGH. THE TIMING
REMAINS OFF BETWEEN THE GFS AND ECMWF ON SATURDAY.

&&

.HYDROLOGY...

A ROUND OF MODERATE RAINFALL IS EXPECTED TONIGHT WITH AROUND AN
INCH OF RAINFALL...WITH LESSER AMOUNTS SOUTH OF MILWAUKEE AND
MADISON.

A SLOW MOVING FRONTAL SYSTEM WILL BRING A LONG DURATION OF
MODERATE TO HEAVY RAINFALL SUNDAY AFTERNOON AND SUNDAY NIGHT.
THIS COULD BRING ANOTHER 1 TO 2 INCHES OF RAINFALL. THE
COMBINATION OF TONIGHTS RAIN...AND THE RAIN SUNDAY AFTERNOON AND
SUNDAY NIGHT WILL CAUSE RIVERS AND STREAMS TO RISE.

HAVE ISSUED AN HYDROLOGIC OUTLOOK FOR THIS EVENT.

&&

.AVIATION/00Z TAFS/...

SURFACE WARM FRONT WILL EXTEND INTO SC WI WITH MORE STABLE
EASTERLY FLOW NEAR LAKE MICHIGAN. CLUSTER OF STORMS IN WC WI
LIKELY TO STAY NORTH OF TAF ROUTES THE REST OF THE AFTERNOON/EARLY
EVENING. BEST CHANCE FOR MORE STORMS WILL BE TONIGHT WHEN RENEWED
ACTIVITY DEVELOPS ACROSS IA AND ROLLS ACROSS SRN WI NEAR WARM
FRONTAL ZONE. AS LOW AND TROUGH MOVE ACRS SRN WI TNGT AND SUNDAY
CIGS/VSBYS EXPECTED TO LOWER TO IFR. THIS PLAYED OUT ON MOS AND
LLVL RH PROGS. WHILE A BREAK IN RAIN/STORMS POSSIBEL DURING THE
MORNING EXPECTE A RENEWED SURGE SUNDAY AFTERNOON.

&&

.MARINE...SMALL CRAFT ADVISORY PRETTY BORDERLINE NORTH OF SFC WARM
FRONT THOUGH SOME ONSHORE GUSTS TO AOA 20 KNOTS...SO WILL LEAVE AS
IS. AS WARM FRONT TRIES TO NUDGE...GUSTY SOUTH WINDS POSSIBLE BUT
LIKELY JUST ACROSS THE FAR SOUTHERN LAKE ZONE. CONFIDNCE NOT HIGH
THAT THAT WARM FRONT WILL BE ABLE TO DRIVE NORTH ESPECIALLY WITH
SURFACE LOW WEAKENING TO MORE OF A BROAD TROUGH. GRADIENT TRYING TO
TIGHTEN UP AND WINDS HAVE PICKED UP A SMIDGE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646.

&&

TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR
SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SAT APR 12 2014

WIZ046-047-051-052-056>060-062>072-132015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AS A
WARM FRONT BECOMES STATIONARY ACROSS SOUTHERN WISCONSIN. THE MAIN
THREAT WILL BE LARGE HAIL. SOME HEAVY RAINFALL IS POSSIBLE ALONG
AND JUST NORTH OF THE FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED SUNDAY
AFTERNOON INTO SUNDAY NIGHT WITH A CONTINUED CHANCE OF
THUNDERSTORMS...BUT NO SEVERE THUNDERSTORMS ARE EXPECTED. SMALL
RIVERS AND STREAMS COULD SEE RAPID RISES AND WE/LL NEED TO KEEP AN
EYE ON THEM FOR ANY POSSIBLE FLOODING.

THE RAIN WILL CHANGE OVER TO SNOW LATE SUNDAY NIGHT AND
MONDAY...BUT ANY ACCUMULATIONS ARE EXPECTED TO BE LIMITED TO AN
INCH OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ643>646-132015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING
FOR GUSTY EAST. THE WINDS MAY BECOME SOUTH MAINLY SOUTH OF
MILWAUKEE. THIS IS IN ASSOCIATION WITH WARM FRONT BECOMING
STATIONARY NEAR THE SHORELINE.

THUNDERSTORMS ARE LIKELY AND THERE IS A RISK OF HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY SUNDAY NIGHT THROUGH
MONDAY NIGHT...AS A COLD FRONT DROPS SOUTH.

THERE IS A CHANCE FOR THUNDERSTORMS INTO SUNDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 12, 11:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1120 PM CDT SAT APR 12 2014

WIZ052-059-060-130445-
WASHINGTON-OZAUKEE-SHEBOYGAN-
1120 PM CDT SAT APR 12 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EASTERN WASHINGTON...OZAUKEE...AND SOUTHEASTERN SHEBOYGAN COUNTIES...

AT 1120 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF SHEBOYGAN...TO JACKSON...AND MOVING
EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  OOSTBURG AROUND 1125 PM CDT.
  GRAFTON AND THIENSVILLE AROUND 1140 PM CDT.
  MEQUON AROUND 1145 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WAUBEKA...HARRINGTON
BEACH ST PARK...RICHFIELD AND GERMANTOWN.

LAT...LON 4357 8779 4349 8779 4337 8788 4326 8791
      4322 8791 4326 8832 4372 8771 4368 8770
TIME...MOT...LOC 0420Z 284DEG 27KT 4366 8768 4330 8818

WOOD
Local storm report, Apr 12, 11:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1129 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HEAVY RAIN       LONE ROCK AIRPORT       43.21N 90.19W
04/12/2014  M2.29 INCH       SAUK               WI   ASOS

            KLNR IN ABOUT 2.5 HOURS TIME. INCLUDES 1.50 INCHES FROM
            956PM TO 1112PM.

&&

CRAVEN
Local storm report, Apr 12, 11:31 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     9 NNW SHEBOYGAN         43.87N 87.79W
04/12/2014                   SHEBOYGAN          WI   LAW ENFORCEMENT

            NEAR MANITOWOC COUNTY LINE SOUTH OF CLEVELAND. GAZEBO
            BLOWN OVER. FENCE BLOWN OVER HOUSE.

&&

DDV
Special weather statement, Apr 12, 11:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 PM CDT SAT APR 12 2014

WIZ057-058-063-130530-
DANE-DODGE-COLUMBIA-
1152 PM CDT SAT APR 12 2014

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEAST
DANE...WESTERN DODGE AND SOUTHEASTERN COLUMBIA COUNTIES...

AT 1151 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
DEFOREST...OR NEAR WINDSOR...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  RIO AROUND 1205 AM CDT.
  COLUMBUS AND FALL RIVER AROUND 1210 AM CDT.
  RANDOLPH AROUND 1220 AM CDT.
  BEAVER DAM AROUND 1225 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EAST BRISTOL...
ASTICO...SOUTH BEAVER DAM...OTSEGO...FOX LAKE...DOYLESTOWN...
DANVILLE...LEIPSIG...ARLINGTON AND LOWELL.

LAT...LON 4338 8864 4312 8926 4331 8956 4363 8889
      4363 8887
TIME...MOT...LOC 0451Z 238DEG 44KT 4329 8936

WOOD
Local storm report, Apr 13, 12:03 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1203 AM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HEAVY RAIN       KOHLER ANDRAE STATE PAR 43.67N 87.71W
04/12/2014  M1.85 INCH       SHEBOYGAN          WI   TRAINED SPOTTER

            1.85 INCHES OF RAIN FROM 10 AM TO 1130 PM.

&&

BHAHN
Special weather statement, Apr 13, 12:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT SUN APR 13 2014

WIZ062-067-130600-
LAFAYETTE-IOWA-
1221 AM CDT SUN APR 13 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE AND IOWA
COUNTIES...

AT 1218 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FENNIMORE TO NEAR GALENA...AND MOVING EAST AT 50
MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  DODGEVILLE AROUND 1245 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LESLIE...LEAD
MINE...LINDEN...PLATTE MOUNDS...SOMERS...WIOTA...NEW DIGGINGS...
HIGHLAND...BLACKHAWK LAKE REC AREA AND HOLLANDALE.

LAT...LON 4309 9043 4316 8985 4251 8984 4251 9043
TIME...MOT...LOC 0518Z 264DEG 42KT 4299 9057 4238 9044

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:15 PM CDTSpecial Weather StatementMKXSheboygan45 min
Apr 12, 7:33 PM CDTSpecial Weather StatementMKXMilwaukee, Waukesha42 min
Apr 12, 7:42 PM CDTSpecial Marine WarningMKX93 min
Apr 12, 7:42 PM CDTSpecial Weather StatementMKXSheboygan18 min
Apr 12, 7:55 PM CDTSevere Thunderstorm WarningMKXMilwaukee35 min
Apr 12, 8:03 PM CDTSpecial Weather StatementMKXWaukesha27 min
Apr 12, 8:26 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Apr 12, 8:33 PM CDTSpecial Weather StatementMKXSauk42 min
Apr 12, 8:34 PM CDTSpecial Weather StatementMKXWaukesha41 min
Apr 12, 9:15 PM CDTSpecial Weather StatementMKXColumbia30 min
Apr 12, 9:35 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington40 min
Apr 12, 9:49 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk41 min
Apr 12, 9:54 PM CDTSpecial Weather StatementMKXDodge, Green Lake51 min
Apr 12, 9:56 PM CDTSpecial Marine WarningMKX94 min
Apr 12, 9:56 PM CDTSpecial Weather StatementMKXSheboygan19 min
Apr 12, 10:05 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington55 min
Apr 12, 10:11 PM CDTSpecial Weather StatementMKXSauk64 min
Apr 12, 10:22 PM CDTSevere Thunderstorm WarningMKXSauk38 min
Apr 12, 10:29 PM CDTSevere Thunderstorm WarningMKXColumbia46 min
Apr 12, 10:32 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Iowa, Sauk3 hr
Apr 12, 10:37 PM CDTAreal Flood AdvisoryMKXOzaukee, Washington3 hr
Apr 12, 10:41 PM CDTSpecial Weather StatementMKXSheboygan34 min
Apr 12, 11:00 PM CDTSpecial Weather StatementMKXSauk30 min
Apr 12, 11:10 PM CDTFlash Flood WarningMKXColumbia, Iowa, Sauk3 hr
Apr 12, 11:17 PM CDTAreal Flood AdvisoryMKXDodge3 hr
Apr 12, 11:20 PM CDTSpecial Weather StatementMKXOzaukee25 min
Apr 12, 11:28 PM CDTSpecial Marine WarningMKX92 min
Apr 12, 11:52 PM CDTSpecial Weather StatementMKXDodge38 min
Apr 13, 12:02 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge43 min
Apr 13, 1:03 AM CDTSpecial Weather StatementMKXWashington42 min
Apr 13, 1:19 AM CDTSpecial Weather StatementMKXDodge26 min
Apr 13, 1:29 AM CDTSpecial Weather StatementMKXDodge31 min
Apr 13, 1:34 AM CDTSpecial Weather StatementMKXWashington26 min
Apr 13, 2:03 AM CDTSpecial Weather StatementMKXOzaukee27 min
Apr 13, 2:20 AM CDTSpecial Weather StatementMKXKenosha, Walworth55 min
Apr 13, 2:47 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth43 min
Apr 13, 2:51 AM CDTSpecial Marine WarningMKX84 min
Apr 13, 3:09 AM CDTSmall Craft AdvisoryMKX25 hr
Apr 13, 3:25 AM CDTFlood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more24 hr
Apr 13, 3:30 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine15 min
Apr 13, 10:55 AM CDTRiver Flood WarningMKXKenosha6 days
Apr 13, 10:55 AM CDTRiver Flood WarningMKXOzaukee5 days
Apr 13, 10:55 AM CDTRiver Flood WarningMKXMilwaukee56 hr
Apr 13, 10:55 AM CDTRiver Flood WarningMKXRacine3 days
Apr 13, 10:55 AM CDTRiver Flood WarningMKXSheboygan67 hr
Apr 13, 12:17 PM CDTMarine Dense Fog AdvisoryMKX8 hr

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.